State estimation for discrete-time neural networks with time-varying delay

Full text for this resource is not available from the Research Repository.

Wu, Zhengguang, Shi, Peng, Su, Jongye and Chu, Jian (2012) State estimation for discrete-time neural networks with time-varying delay. International Journal of Systems Science, 43 (4). pp. 647-655. ISSN 0020-7721 (print) 1464-5319 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7488
DOI https://doi.org/10.1080/00207721.2010.517870
Official URL http://www.tandfonline.com/doi/abs/10.1080/0020772...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID20012, ResPubID25840, neural networks, time-varying delay, state estimation, exponential stability, linear matrix inequality, LMI
Citations in Scopus 31 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login